# SDR R61A2023041500230

- Difficulty date: March 27, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 37,107 hours, 23,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 17086044001
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR CROSS BEAM 84 HAS RAZOR SCRATCH AT RBL +22.0". REMOVED RAZOR SCRATCH ALONG FR 84 UPPER CROSSBEAM FLANGE. . FOUND TO BE OUT OF LIMITS REF: EMB SRM 51-10-03. PERFORMED CUT OUT OF THE AFFECTED AREA, LOCATED AND DRILLED REPAIR PARTS FOR CROSSBEAM FRAME 84. INSTALLED AND REPAIR ''L'' ANGLE AND SHIMS ON CROSSBEAM FR84 PER ETD2023-170-008270
